I have been suffering the effects of mushrooms for almost 3 years after taking them. I experience auditory and visual hallucinations, delusional thoughts and twitching. I had to quit my job. Please do not take drugs. Believe in my story and stay away from drug use. It has ruined my life, I do not know if I will go homeless. I believe I am being afflicted by demons. God help me. I will share a story with you regarding my first bad trip.
It was my fifth time on mushrooms. Everytime time I had done them I had taken 3.5gs and all I ever felt each time was mellowed out , like smoking some weed. This time was the same except this time I was going to make a much bigger mistake. I decided to just for one time, promising God it would only be once, go for a short ten minute drive. It was midnight in the suburban neighborhood I live in and I was two hours into my dose. I waited until midnight so not to drive around any other cars and waited for the drug to ware off so nothing serious would happen. I had just gotten done playing catch with a tennis ball to test my coordination and before that played some video games. I was a pretty cautious idiot. *By the way I always wanted to be a doctor so mushrooms to me were serious, my grandmother had Alzheimer's (which mushrooms supposedly can cure) so this was all like a lab test, I wanted to know how driving could be handled*. I got into my car and began driving. I am half way through the drive and everything is going fine. As I turn around to head back to my house, disaster struck.I am driving in the middle lane and all of a sudden a bright red light (my first visual on mushrooms) comes hurling at me. I immediately swerve out of the way into the next lane nearly crashing my car. I thank God everyday that there was nobody in that next lane. I believe the red image or streak of light was a ghost.
This, I pray, will make you never drive. After that night's nightmare I took mushrooms five more times having only bad experiences, I of course never drove. I did however begin to have visuals after that point and ever since my final dose I have been sick. It has been nearly 3 years and I have been on medications, in hospitals, seen priests, psychiatrists and psychologists. Only now that I have found the right medication have I been improving. Please never do this drug and please never drive. THINK OF THE CHILDREN IN CARS NEXT TO YOU, THINK OF THE BABIES. THEY DO NOT DESERVE TO BE KILLED SO WE CAN HAVE FUN OR HAVE A DEEP SPIRITUAL EXPERIENCE. PLEASE STOP TAKING THIS DRUG. FOR ME PLEASE STOP.